Takip et
Nizami MUSTAFA
Nizami MUSTAFA
kafkas.edu.tr üzerinde doğrulanmış e-posta adresine sahip
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
Coefficient bounds and distortion theorems for the certain analytic functions
O Altintaş, N Mustafa
Turkish Journal of Mathematics 43 (2), 985-997, 2019
192019
Geometric properties of normalized Wright functions
N Mustafa, V Nezir, H Dutta
Applied Mathematical Analysis: Theory, Methods, and Applications, 723-790, 2020
172020
The collocation method for the solution of boundary integral equations
N Mustafa, EH Khalilov
Applicable Analysis 88 (12), 1665-1675, 2009
152009
Second Hankel determinant for a certain subclass of bi-univalent functions
N Mustafa, G Mrugusundaramoorthy, T Janani
Mediterranean Journal of Mathematics 15, 1-17, 2018
142018
c0 can be renormed to have the fixed point property for affine nonexpansive mappings
V Nezir, N Mustafa
Filomat 32 (16), 5645-5663, 2018
112018
Fekete-Szegö problem for certain subclass of analytic and bi-univalent functions
N Mustafa
Journal of Scientific and Engineering Research 4 (8), 30-400, 2017
102017
Fixed point theory and approximate solutions of non-linear singular integral equations
N Mustafa
Complex Variables and Elliptic Equations 53 (11), 1047-1058, 2008
82008
Second Hankel determinant for Mocanu type bi-starlike functionsrelated to shell-shaped region
N Mustafa, G MURUNGUSUNDARAMOORTHY
Turkish Journal of Mathematics 45 (3), 1270-1286, 2021
72021
Characteristic properties of the new subclasses of analytic functions
N MUSTAFA
Journal of Science and Engineering 19 (55), 247-257, 2017
72017
Univalence of certain integral operators involving normalized Wright functions
N Mustafa
Communications Faculty of Sciences University of Ankara Series A1 …, 2017
72017
Bounds for the initial coefficients of a certain subclass of bi-univalent functions of complex order
S Kazımoğlu, N Mustafa
Palestine Journal of Mathematics 9 (2), 1020-1031, 2020
62020
Normalized Wright functions with negative coefficients and some of their integral transforms
N Mustafa, O Altintaş
TWMS J. Pure Appl. Math 9, 190-206, 2018
62018
Integral operators of the normalized Wright functions and their some geometric properties
N Mustafa
Gazi University Journal of Science 30 (1), 333-343, 2017
62017
Fekete-Szegö Problem for Certain Class of Analytic and Univalent Functions
N MUSTAFA, V NEZIR, S KORKMAZ
ICOLES 2022, 191, 2022
52022
Analytic functions expressed with q-Poisson distribution series
N Mustafa, V Nezir
Turkish Journal of Science 6 (1), 24-30, 2021
52021
On the approximate solution of singular integral equations with negative index
N Mustafa
Complex Variables 55 (7), 621-631, 2010
52010
On the approximate solution of a nonlinear singular integral equation
N Mustafa, C Ardil
Int. J. Comput. Math. Sci 3 (1), 1-7, 2009
52009
Analytic Functions Expressed with Poisson Distribution Series and their Some Properties
N Mustafa, S Korkmaz
Journal of Contemporary Applied Mathematics 11 (1), 2021
42021
CLOSE-TO-CONVEXITY OF NORMALIZED WRIGHT FUNCTIONS
N Mustafa
Dokuz Eylül Üniversitesi Mühendislik Fakültesi Fen ve Mühendislik Dergisi 18 …, 2016
42016
Coefficient bound estimates and Fekete-Szegö problem for a certain subclass of analytic and Bi-univalent functions
N Mustafa, S Korkmaz
Turkish Journal of Science 7 (3), 211-218, 2022
32022
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20